Question about prostap?

I had my first prostap injection just over 2 weeks ago the same day I started my period I bled for 7 days then stopped for 6 days now I've come on again really heavy the heaviest I've ever had it with loads of clots. I've been put on tablets 3 days ago to stop the bleeding but if anything it's getting heavier. Also not sure if it matters but I had a laparoscopic cystectomy 2 and a half weeks ago. I feel so weak and in so much pain with my pelvis and back. The question is is it normal to bleed badly with prostap?

8 Replies

  • Hi

    Sorry to hear you are struggling, first things first, my recommendation would be chocolate, hot bath, hot water bottle/heat pad and some iron and vitamin supplements.

    It is normal to bleed at the beginning with prostap, firstly it causes a flare effect as it starts to overload your system and this can cause bleeding as it makes the endo symptons worse before they get better, also its quite common to still get your period the first month although too early for you to know that yet maybe. Also it can take quite a while for things to calm down after a lap, for most women the first period after a lap is hell as everything is still healing and you've been poked around inside. Its deceptive, the scars may be small on the outside but the work done inside is often much more extensive.

    You've taking on two things at once, recoving from a lap and dealing with starting prostap. I seperated them by about 5 months and struggled, so I really feel for you. The bleeding is probably a combination of the two and you've done the right thing going back to the doctors, but if you are worried its getting worse you've got to go straight back to the doctors.

    I hope you start to feel a bit better soon, I've been on prostap 4 months now and its made a huge difference, complete transformation even with the side effects, but it does take a little while to settle down.

    Hayls x

  • Oh and yes, tired tired tired tired! Before the prostap kicked in I was extremely tired all day every day, the simplest thing would completely knock me out, my body could just not cope with battling pain all day as well as normal life, so its not just you! I'm still tired a lot as the prostap has caused quite bad sleeplessness but generally im not as tired as before x

  • Thank you so much that makes me feel a lot better. Thanks again. Xxx

  • Also how long did it take for prostap to start making you feel better? Because over the past 2 weeks I still feel rotten. X x

  • Hiya i'm 2 weeks into my 2nd prostrap and only now feeling more like the old me again! On the tiredness front i am very similar to hayls. I wish you luck with the prostrap and give it time and you'll start seeing some changes for you too x

  • Thanks xxx

  • I had a terrible bleed a few weeks after my injection and then once that "period" was out of the way I began to feel different, good different :)

    Hope you start feeling better soon, your poor body has been through a lot recently so hope you are resting and looking after yourself x

  • I didn't have the bleeding after starting on prostap, but I did start to get the menopausal side effects, I put up with them for about a month, and then got the GP to prescribe livial the combined HRT with them. This stopped the horrific emotional outbursts and the night sweats. If you've not been proscribed them at the same time, just be ready to go back and ask. My consultant said take them if necessary. (I've just come off prostap and had my first period for 6 months..... fingers crossed!)

    I so hope you feel better soon! After my last lap, it took about 2.5-3 weeks to recover, whereas it was only a week with the first one. Not sure if the recovery times are similar for cystectomy. Listen to your body, rest if possible.

    Best wishes


You may also like...